# SDR SWAA2023121120891

- Difficulty date: November 12, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED WINDSCREEN LT SIDE FLOOR FITTING ATTACH AT FWD GALLEY ARE A (1 EA) 2023-694158<[01] REPLACED WINDSCREEN LT SIDE FLOOR FITTING ATTACH AT FWD GALLEY ARE A (1 EA) IAW ENCORE CMM 25-31-08 REV. 5 PAGE 10006-5 AND PAGE 10006-10 ITEM 310.;[02] CERTIFIED STEP 1 COMPLETED
